MathSciNet Relay Station
MathSciNet bibliographic data
MR339004 (49 #3767) 53C20
Kulkarni, Ravindra S. On the Bianchi Identities. Math. Ann. 199 (1972), 175–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement